# SDR HNAA2009022800078

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 52,117 hours, 57,627 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 83423051009
- Part serial: 70016913716
- Condition: Faulty
- Location: Cockpit
- Part time: 52,117 hours, 57,627 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARTUP FLIGHT CREW SMELLED FUMES AND DETERMINED IT TO BE A DIRECTIONAL GYRO CONTROLLER.  REMOVED AND REPLACED SAHS CONTROLLER & OPERATION CHECKED GOOD.  NO DEFECTS.  IN REFERENCE TO AMM 34-20-50.
